My boyfriend took 1 Cipro pill a week ago for diarrhea caused by our trip to Africa. Since, he has been constipated and dizzy. How long will this last and is there any way to remedy these effects?
Look up Floxie Hope website they have lots of information on the side effects of Cipro for them and what to do. For me I take probiotics and I drink lots lemon water. I take Epsom salt baths and magnesium oil. You want to go slow on the magnesium.. After taking Cipro some people have reacted badly to magnesium... (I just spray a little on my hand some do their bottoms of their feet) Also go slow on the Epson Salt have him soak his feet first..Agian some people have a had bad reaction to it. This I have not done this but some people do digestive enzymes. I hope this helps not very good at this advice thing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 1 answer
Posted 18 Oct 2013 • 1 answer
Posted 5 Sep 2015 • 1 answer
Posted 22 Oct 2015 • 1 answer
Posted 30 Jun 2016 • 1 answer